Palpitations and PVC’s

I’ve talked to many of you that are afflicted, like me, with palpitations either all day or just at night. The same goes with PVC’s. For the most part mine are just a nuisance and make me very anxious and uncomfortable. After all, who wants palpitations and an increase in heart rate when you have a defibrillator set at a low shock rate? I’ve been hooked up to several monitors and there doesn’t seem to be any dangerous arrhythmias happening. But that doesn’t change the fact that I have these symptoms all the time. And I know many of you do too.Im a bit tired of hearing that these symptoms we feel are unrelated to Brugada. Can it really be that we all have Brugada and the same exact worrisome palpitations and fluttering and its unrelated? I dont buy that.Doctors may be selling but Im not buying.I feel they ARE related to Brugada. Its just too new of a disease to know everything about it. These palpitations have gotten in the way of my life, my sleep, my exercise and Im sick of it. I finally asked my EP for a prescription to keep them at bay. Even if they are harmless, they concern me.He gave me a calcium channel blocker that I take once a day. It’s a 24 hour duration pill. By the way, be sure of what meds you can and can’t take by checking http://www.brugadadrugs.org Anyhow, the medicine, known in generic form as Diltiazem, has made a world of difference. My heart is quiet and still. My rate doesn’t increase frequently as I am known to have episodes of sinus tachycardia. When I go to the gym I can do more and my pulse doesn’t go as high. I seem to be able to handle a bigger work load at the gym which Im enjoying. Its nice to not be scared of the elliptical lol. At night, instead of tossing and turning with fluttering and palps, I sleep!Shouldn’t I be sleeping at 3 AM? When your mentally and physically exhausted and dying to sleep but your heart feels like your jogging,thats not cool. You cant really fall asleep when your laying down but feel like your running a marathon. Im happy to be on this medication. I havent had any side effects except gastric reflux. Unfortunately this class of meds is harsh on the stomach in regards to acid production but its worth it. I just take Prevacid and eat a bland diet. I know so many of you suffer with these symptoms as well. I want to tell you to not be quiet about it. Talk to your EP. Tell them you are interested in a medication that will setlle your heart and ease your nerves. They will determine whats best for you.Its bad enough we have to worry about a shock. Lets knock down the anxiety a bit by taking care of the harmless problems. Good luck

Advertisements

2 Comments (+add yours?)

  1. Anonymous
    Apr 03, 2014 @ 15:09:01

    Be careful of Prevacid with brugada they will increase PVC’s i had to go on Ranitidine.

    Reply

  2. Anonymous
    Dec 28, 2013 @ 14:22:57

    I also suffer with heart palpitations daily and they often effect me during the night, I have been tested for brugada and thankfully the test was negative. My doctor put me on beta blockers to control the anxiety when they occur they have helped but I still suffer with the palpitations.

    Reply

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: